# SDR AALA202108094932

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 22,522 hours, 6,557 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUDNED: R4 DOOR DAMPER REQUIRES SERVICING. SERVICE DOOR DAMPER PER AMM 52-10-00.
